MathSciNet Relay Station
MathSciNet bibliographic data
MR600039 (83e:35009) 35B05 (58E07)
Berestycki, H.; Lions, P.-L.; Peletier, L. A. An ODE approach to the existence of positive solutions for semilinear problems in ${\bf R}\sp{N}$. Indiana Univ. Math. J. 30 (1981), no. 1, 141–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement